TITLE

Suicide risk with anticonvulsants

AUTHOR(S)
Kuritzky, Louis
PUB. DATE
July 2010
SOURCE
Clinical Oncology Alert;Jul2010 Supplement, p14
SOURCE TYPE
Periodical
DOC. TYPE
Article
ABSTRACT
The article presents a study by Patorno et al., published in the "Journal of the American Medical Association," which examined the suicidal behavior/ideation among patients receiving anticonvulsants.
ACCESSION #
52174714

 

Related Articles

  • Suicide risk with anticonvulsants. Kuritzky, Louis // Primary Care Reports;Jul2010 Clinical Briefs, p14 

    The article presents a study by Patorno et al., published in the "Journal of the American Medical Association," which examined the suicidal behavior/ideation among patients receiving anticonvulsants.

  • Pregabalin-induced self-harm behavior. Tandon, Vishal R.; Mahajan, Vivek; Gillani, Zahid H.; Mahajan, Annil // Indian Journal of Pharmacology;Nov/Dec2013, Vol. 45 Issue 6, p638 

    Antiepileptic Drugs (AEDs) such as lamotrigine, gabapentin, and oxcarbazepine may have the potential to increase the risk of self-harm or suicidal behavior. We report a case of pregabalin-induced self-inflicted multiple injuries on forearm after its continuous use. This is an interesting adverse...

  • Antiepileptic drugs carry small increased risk of suicidal thoughts.  // Reactions Weekly;8/16/2008, Issue 1215, p2 

    The article reports that antiepileptic drugs may carry a slight increased risk of suicidal thoughts and behaviour, according to a European review published in "Drug Safety Update." The review also took into consideration data obtained from published literature, postmarketing surveillance and a...

  • Fatal anticonvulsant hypersensitivity syndrome in an infant. Chuan-Yu Wang, Makoto; Yhu-Chering Huang; Tzou-Yien Lin; Chih-Jung Chen, Makoto // European Journal of Pediatrics;2003, Vol. 162 Issue 12, p893 

    Comments on the adverse effects of the phenobarbital resulting in the fatal anticonvulsant hypersensitivity syndrome (AHS) in infants. Development of fever and rash on administration of phenobarbital and deterioration into hepatic failure; Investigations for possible viral pathogens of...

  • Diagnostically Confusing Complications of Diphenylhydantoin Therapy. Sparberg, Marshall // Annals of Internal Medicine;Dec63, Vol. 59 Issue 6, p914 

    Explores the diagnostically confusing complications of diphenylhydantoin therapy. Metabolism of diphenylhydantoin; Hematologic complications; Reticuloendothelial complications; Metabolic complications.

  • Megaloblastic erythropoiesis and macrocytosis in patients on anticonvulsants. Wickramasinghe, S.N.; Williams, Gail; Saunders, Judith; Durston, J.H.J. // British Medical Journal;10/18/1975, Vol. 4 Issue 5989, p136 

    Examines the occurrence of megaloblastic erythropoiesis and macrocytosis in patients on anticonvulsants. Conduction of a deoxyuridine suppression test; Cause of the megaloblastic changes in treated epileptics; Mechanisms explaining the low serum and red cell folate levels.

  • Anticonvulsant osteomalacia.  // British Medical Journal;12/4/1976, Vol. 2 Issue 6048, p1340 

    Focuses on the adverse effect of anticonvulsant drugs and therapy. Consideration of induction of hepatic mixed oxidase as a metabolic consequence of anticonvulsant; Increase of the catabolism of both dietary and endogenously produced vitamin D; Association of hypocalcemia with anticonvulsant drugs.

  • Pregabalin.  // Reactions Weekly;3/12/2011, Issue 1342, p28 

    The article describes the case of a 24-year-old man who developed oromandibular dystonia while undergoing pregabalin treatment for pain associated with anal fissure.

  • Levetiracetam.  // Reactions Weekly;1/29/2011, Issue 1336, p31 

    The article describes the cases of two patients who developed nonepileptic seizures while receiving levetiracetam treatment.

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics